# SDR A6WA202306308634

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2250
- Condition: Unknown
- Location: Bs 409
- Part time: 41,370 hours, 39,857 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUSE RECIEVED RIGHT ANTI DUCT WARNING, C/W QRH MSG CLEARED. MSG CLEARED WHE 14TH STAGE SOV CLOSED. MSG OCCURED WHEN ANTI ICE  SELECTED OFF.   MOC NOTE CREW DECLAIRED AN EMERGENCY DUE TO THE FACT THAT THE TR'S  WOULD NOT BE AVAILABEL DURING LANDING.  AIRCRAFT REMOVED FROM SERVICE.  R&R RH BLCU IAW AMM 36-21-10 OPS CK GOOD AT THIS TIME.
